# SDR UALA2012012400498

- Difficulty date: January 24, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 65,154 hours, 9,310 cycles
- Engine: Pwa PW40903
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REF EG6601 HPT HUB BORESCOPE FOR SLIGHT HOC.  REMOVED 5 EA BOLTS FROM LOWER AP41 LINE.  NEED TO CONT REMOVING 1 EA BOLT AND 4EA NUTS, CLAMP 792 (MIDSPAN, 4EA BOLTS THAT CONNECT AP41 TO TURBINE COOLING VLV.  SPRAYED CLAMP BOLTS WITH PENETRANT TO LOOSEN.  REMOVED ATTACH HARDWARE BAGGED ON TO ENGINE.  REMOVED AP41 LINE FOR ACCESS FOR BORO.  NR 2 ENG.  REF SMC8 FOR TWO SHEARED BOLTS.  REPLACED BRACKET AND INSTALLED ALL LINES AND BRACKETS.
